# SDR CHQA00412

- Difficulty date: May 29, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N834
- Make and model: Emb EMB-145
- Aircraft time: 736 hours, 724 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Odor
- Condition: Detected
- Location: Pfd
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONIC BUTTON ON NR 2 PFD BLACK AND CHECK PFD2 ON EICAS SMOKE FOR UNDER PF D.FOUND PFD BURNED ODOR R&R FO'S PFD.
